# SDR YENA2023103101346

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 05909
- Aircraft time: 36,675 hours, 11,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / FR65-66 & STGR23L-26L / DENTS AND GOUGES – TIME LIMITED REPAIR (CONSIDERED A MAJOR REPAIR)
